# SDR 95UAL777001

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GEAR WOULD NOT RETRACT, WOULD RAISE WITH OVER RIDE SWITCH.
